It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-08-2012, 02:42 PM   #1
Junior Member
(female)
 
Join Date: Dec 2010
Location: Los Angeles
Posts: 19
smillie7803 HB User
Off Mirtazapine now Pristiq-Side effects?

Hi, I was recently on Mirtazapine (remeron) for anxiety and slight depression, which worked so well for me but I gained 30lbs in a few short months, so I stopped taking it. I was now given Pristiq to begin taking tonight. I was wondering if anyone can tell me their experience with Pristiq and the side effects. I am a 33 yr old female 5'9 174lbs (if that helps lol). The only other health issue that I am aware of is IBS/constipation. Thanks in advance

 
Old 02-08-2012, 03:35 PM   #2
Junior Member
(female)
 
Join Date: Oct 2011
Location: pensacola fl
Posts: 32
cook53 HB User
Re: Off Mirtazapine now Pristiq-Side effects?

Hello,
Sorry to hear about your experience with Remeron. I was new to this drug. In the past the doctors had used Zoloft...but I had quite a few side effects this third time around and the pschy. put me on Remeron. It has been wonderful...but my weight is creeping up. Since starting it in December, I have gained about 15lbs. While that does not make me happy...the fact that I have very few side effects with it. Is the weight gain the only reason for your changing. I know nothing about Pristq. Just curious your take on Remeron?? I posted on the board and no one ever answered so I thought Remeron must be an elusive drug-glad to hear it is still used by others. Good luck with your search for a new drug...I get even more anxious with experimenting I am the type to read the inserts and have all the side effects! You have my prayers for an easy transition.
Janet

 
Sponsors Lightbulb
   
Old 02-08-2012, 06:52 PM   #3
Junior Member
(female)
 
Join Date: Dec 2010
Location: Los Angeles
Posts: 19
smillie7803 HB User
Re: Off Mirtazapine now Pristiq-Side effects?

Thanks for your prayer and concern Janet!! Yes I thought that the Remeron was GREAT!! However, the quick weight gain was a problem and along with that came higher blood pressure but I really liked the medication and I would recommend it to anyone. It gave me a little anxiety before bed for the first 2 weeks but after that I had no problem with it (except for the weight gain). While doing my research on Remeron, I found that the number one complaint was weight gain but other than that it seemed to be making a lot of people's lives much better. If you have any more questions feel free to ask Good luck! <3

 
Old 02-09-2012, 07:12 AM   #4
Veteran
(female)
 
Join Date: Mar 2008
Location: Il
Posts: 323
cuddles1 HB Usercuddles1 HB Usercuddles1 HB Usercuddles1 HB Usercuddles1 HB User
Re: Off Mirtazapine now Pristiq-Side effects?

I took pristqi for a while. I stoped because weight gain. Just remember everyone is different.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
pristiq for anxiety? americandancer Anxiety 13 09-13-2009 06:15 PM
Help finding a med that doesn't make me nauseaus!! del123 Anxiety 6 02-08-2009 07:03 PM
Buspar cuddles1 Anxiety 11 11-28-2008 11:00 AM
Should I quit my job? 1010 Anxiety 14 10-07-2008 08:01 AM
Anyone try Pristiq? k2626 Anxiety 1 09-19-2008 01:42 PM

Tags
anxiety, depression, ibs, medication, prisiq



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), Shae794 (9), iluv (9), Skip4 (9), slenderella (8), tygriff (8)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:18 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!